Inverse Problems for Semilinear Wave Equations on Lorentzian Manifolds

Matti Lassas, Gunther Uhlmann, Yiran Wang

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalCommunications in Mathematical Physics
Volume360
Issue number2
Pages (from-to)555-609
Number of pages55
ISSN0010-3616
DOIs
Publication statusPublished - Jun 2018
MoE publication typeA1 Journal article-refereed

Fields of Science

  • PROGRESSING WAVES
  • UNIQUE CONTINUATION
  • SINGULAR SYMBOLS
  • CAUCHY-PROBLEM
  • OPERATORS
  • THEOREM
  • 111 Mathematics

Cite this